# SDR DXTA2021031839620

- Difficulty date: March 16, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N404QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500401
- Aircraft time: 3,432 hours, 2,668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6401356000
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: EMER LIGHT IN ARM POSITION WILL NOT GO OUT.  REMOVED AND REPLACED EMERGENCY BATTERY PACK IAW EMB AMM 33-50-11.
